# SDR SWIA2025123000818

- Difficulty date: August 18, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 38,851 hours, 28,721 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: B0530020BF
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON AND NEAR FASTENERS ON STR 19R BETWEEN BS 597-613.  REPAIRED DAMAGE AT STGR 19R BETWEEN BS 597 - 613 IAW SRM 51-42-06, 53-31-03, 53-00-03, 53-00-06, 51-24-16, 51-21-11, 51-25-06, 51-42-21, AMM 20-70-00, 21-23-00, 21-31-00, 21-23-04, 21-23-36, AND 21-23-53.
